# SDR UHLA201605100254

- Difficulty date: May 10, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FRAME 90 RT CENTER GUSSET. R & R FRAME 90 RT CENTER GUSSET REF SRM 51-41-02.
